question

Discussion in 'Fibromyalgia Main Forum' started by bluejay59, May 21, 2003.

  1. bluejay59

    bluejay59 New Member

    I have had fibro for over 10 years, more like since 1988, anyhow, been on all kinds of meds. Currently take Soma 2 or 3 times a day, along with Xanax .5 mg. twice daily, and when needed, which is most of the time lately, ES Vicodin, and was on Celexa, but when doc run out of samples, gave me Lexapro samples, I don't think this works as good. In fact, I thought I read somewhere that some people thought it made the muscles tighter. Does anyone else know anything of this? I'm also dealing with a death in the family, so that has me messed up too. If anyone knows this or any other info about Lexapro, let me know. I've tried looking up side effects, but so far, nothing that points to this. I am very miserable with my pain, and will probably have to go for muscle work now--altho it's hard to afford. Thanks for any help from anyone.
  2. kgg

    kgg New Member

    If you do a search in the box above about lexapro, you might pick up comments of people's experience with it.

    I also would add my condolences on your loss. Consider yourself hugged. -Karen
  3. Shirl

    Shirl New Member

    Hi Bluejay, welcome to the board. Sorry, can't help with the Lexapro either.

    Just wanted to welcome you and hope you are feeling better soon, and am so sorry to hear about the death in your family. The stress of these events really take a lot out of us. I have been there many times myself.


    Shalom, Shirl
  4. bluejay59

    bluejay59 New Member

    I want to thank all of you who sent me your condolences on the loss of my dad. He's my first loss, so it's exceptionally hard. I see him in everything. It's really hard to push it out of your mind. Thanks for the hugs, friends. I hope to come on here once in a while, and get to know you all a little better. I came across this website totally by accident, and sure am glad to have found it. I'll try looking up more on the Lexapro, but as of yesterday, I'm weaning myself off of it, and would you believe, my tightness is letting up. Don't know if it's a coincidence or not. But I thought I better go off it slowly--when I ran out of the Celexa, I think I had withdrawal. I had some weird symptoms. Thanks again, and I'll be checking in again. Take care.
  5. lassiecass

    lassiecass New Member

    Hello Bluejay,
    I wanted to welcome you to the board and also to say I am so sorry that you lost your Dad. I lost mine a few years ago and I know it can be painful. Please come to the board for comfort and info when you need either. I wish I could help you with your question about Lexapro but I don't know if it causes your symptoms. My daughter takes it and has not had that side effect. Take extra care of yourself at this time as stress can sometimes aggravate our symptoms.
    Soft Hugs,
    Sandy (Cass)